# SDR ASAA2016051816792

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 15,863 hours, 4,609 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, LEFT FMC FAILED.  BEFORE CHECKLIST COULD BE COMPLETED NORMAL OPERATION RESTORED.  ACFT GROUNDED. OPS TEST CHECK OK, REF FIM TASK 34-61-836.
